# SDR SWAA060506

- Difficulty date: February 12, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 58,173 hours, 53,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 492.5, BETWEEN STR 24R TO STR 25R.  REPAIRED FRAME PER SWA EA.
